Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Constant bleeding with foul smell. On pill. Having weightgain around stomach. Suggestions?

I have been bleeding constantly for two weeks now. I also have noticed a foul smell. In late August, early September I started the Nuva Ring, but I had to switch back to the pill because of a hormonal imbalance. I was very angry all of the time and violent. Now I have noticed weight gain around my stomach, breakthrough bleeding , and a foul smell. I m 21, 5 9 and 180 lbs.
Asked On : Fri, 8 Mar 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello ma'am.

The weight gain can be attributed to the the use of contraceptive pills, which is quite commonly seen. But the worrying aspect of your query is the continuous bleed and foul smell.

If you were experiencing only a bleed (mild) with a history of hormonal imbalance, your doctors would have to look into a possible imbalance being the cause again, but with the presence of a foul smell, other conditions like infections, fibroids, endometrial abnormalities, polyps, etc; will also have to be considered.

Please get a transvaginal ultrasound scan, hormone level check, pap smear, bimanual examination and urine analysis conducted to find the cause for the same. Also request for a check on your hemoglobin levels to treat suspected anemia thay could have resulted from the blood loss.

Hope this helps.

Take care.
Answered: Fri, 9 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor